Journal of Physical Mathematics

The Spaces of Entire Function of Finite Order

Malyutin KG and Studenikina IG

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This paper is a continuation of the research of the first author. We consider the linear topology space of entire functions of a proximate order and normal type with respect to the proximate order. We obtain the form of continuous linear functional on this space.

Article information

J. Phys. Math., Volume 7, Number 3 (2016), 3 pages.

First available in Project Euclid: 6 September 2017

Permanent link to this document

Digital Object Identifier
doi: 10.4172/2090-0902.1000190

entire function proximate order normal type continuous linear functional


KG, Malyutin; IG, Studenikina. The Spaces of Entire Function of Finite Order. J. Phys. Math. 7 (2016), no. 3, 3 pages. doi:10.4172/2090-0902.1000190.

Export citation